MAUDE Adverse Event Report: ZIMVIE US CORP LLC CERTAIN® 3.4MM(D) DRIVER TIP - SHORT; DENTAL DRIVER

ZIMVIE US CORP LLC CERTAIN® 3.4MM(D) DRIVER TIP - SHORT; DENTAL DRIVER
Catalog Number IMPDTS
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier: unknown / not provided.A2: age at time of the event: unknown / not provided.A3: gender: unknown / not provided.A4: patient weight: unknown / not provided.D4: expiration date: unknown / not provided.
 
Event or Problem Description
The doctor reports that the item is fractured at the tip.The doctor reports that the procedure was concluded.

Brand Name
CERTAIN® 3.4MM(D) DRIVER TIP - SHORT
Common Device Name
DENTAL DRIVER
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key25688225
Report Number0001038806-2026-03421
Device Sequence Number11923239
Product Code NDP
UDI-Device Identifier00844868006473
UDI-Public(01)00844868006473(10)1209655
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIMPDTS
Device Lot Number1209655
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic